# SDR UALA2013031201463

- Difficulty date: March 11, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 45,934 hours, 9,793 cycles
- Engine: Pwa PW4077
- System (JASC): 2450 · AC Power Distribution System
- Part: Electronic Unit
- Condition: Failed
- Location: Galley Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO MID GALLEY POWER, REPLACED ELCU M25135 IN P100 PER AMM 24-51-05,  MID GALLEY ELECT POWER ALL NORMAL WITH GROUND POWER.  ELCU M25044 IN P100 WAS ALSO REPLACED PER FIM 25-31 TASK 804 FOR MSG 25-31001.
